# SDR JR2R20241012240

- Difficulty date: October 12, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 20,725 hours, 12,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Zone 200
- Part time: 20,725 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE SEAT TRACK CORRODED ON O/B SIDE JUST AFT OF FR84.  REPAIR.
